# SDR UPS07849411

- Difficulty date: March 9, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 498
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION/PULLED FASTENER FWD OF PIT 32 DOOR OPENING.  CLASS II REPAIR CARRIED OUT TO LOWER BELLY SKIN AT STATION 498 (LONGERON 36) IAW DC8 SRM 53-02-01-0.
